Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Cardinal Hermite spline interpolation with shifted nodes


Authors: Gerlind Plonka and Manfred Tasche
Journal: Math. Comp. 63 (1994), 645-659
MSC: Primary 41A15; Secondary 41A05, 65D05, 65D07
MathSciNet review: 1250775
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Generalized cardinal Hermite spline interpolation is considered. A special case of this problem is the classical cardinal Hermite spline interpolation with shifted nodes. By means of a corresponding symbol new representations of the cardinal Hermite fundamental splines can be given. Furthermore, a new efficient algorithm for the computation of the cardinal Hermite spline interpolant is obtained, which is mainly based on fast Fourier transform. This algorithm is shown to be also applicable to computing the periodic Hermite spline interpolant. In both cases we only use necessary and sufficient conditions for the existence and uniqueness of the corresponding Hermite spline interpolant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A15, 41A05, 65D05, 65D07

Retrieve articles in all journals with MSC: 41A15, 41A05, 65D05, 65D07


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1994-1250775-2
PII: S 0025-5718(1994)1250775-2
Keywords: Cardinal Hermite spline interpolation, fast Fourier transform, generalized Euler-Frobenius polynomials
Article copyright: © Copyright 1994 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia